Journal of Computer and Communications

Volume 2, Issue 4 (March 2014)

ISSN Print: 2327-5219   ISSN Online: 2327-5227

Google-based Impact Factor: 1.24  Citations  

Several Classes of Permutation Polynomials over Finite Fields

HTML  Download Download as PDF (Size: 241KB)  PP. 18-24  
DOI: 10.4236/jcc.2014.24003    6,250 Downloads   8,360 Views  


Several classes of permutation polynomials of the form  over finite fields are presented in this paper, which is a further investigation on a recent work of Li et al.

Share and Cite:

Sun, G. (2014) Several Classes of Permutation Polynomials over Finite Fields. Journal of Computer and Communications, 2, 18-24. doi: 10.4236/jcc.2014.24003.

Cited by

No relevant information.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.